# SDR 2008UALA05498

- Difficulty date: August 26, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 33,578 hours, 9,254 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Missing
- Location: Seat 24h
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 24H EMERGENCY LIGHT MISSING.  REPLACED EMERGENCY LIGHT AT SEAT 24H.
